# SDR DALA2016061604700

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN PREVIOUS DOUBLER REPAIR STA Y=256 BETWEEN AND LONGERON 19LT.  REPAIR DOUBLER AND FILLER WERE REPLACED IAW ER/A 332142-14, REV A.
